# SDR DL72K990299

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163361
- Condition: Worn
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE LEADING EDGE WAS FOUND WORN AT THE O/B END OF FLAP.  THE DAMAGE WAS REMOVED AND A DOUBLER AND FILLER INSTALLED PER MM 57-52-0, FIG 803.
